A 50-year-old member asked:
Eye dilated resulting in eye allergies but see a spot in amsler grid is this healthy?
1 doctor answer • 1 doctor weighed in
Ophthalmology 31 years experience
Exam: An infrequent but likely reaction to dilating eye drops may have occurred, resulting in red,itchy, & swollen eyelids. Cool compresses, preservative free artificial tears usually will be helpful, but occasionally a steroid preparation may be needed. As for the new spot in your vision noted during amslrt grid testing,!you will need to call your Eye MD to have your macula examined. An OCT can be done
3.8k viewsAnswered >2 years ago
Last updated Jul 28, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.